American Journal of Molecular Biology

Vol.2 No.2(2012), Paper ID 18951, 6 pages

DOI:10.4236/ajmb.2012.22017

 

Solving the independent set problem by sticker based DNA computers

 

Hassan Taghipour, Ahad Taghipour, Mahdi Rezaei, Heydar Ali Esmaili

 

Department of Pathology, Tabriz University of Medical Sciences, Tabriz, Iran
Department of Computer Engineering, Faculty of Engineering, Isfahan University, Isfahan, Iran
Department of Theoretical Physics and Astrophysics, Tabriz University, Tabriz, Iran
Department of Pathology, Tabriz University of Medical Sciences, Tabriz, Iran

 

Copyright © 2012 Hassan Taghipour, Ahad Taghipour, Mahdi Rezaei, Heydar Ali Esmaili et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Taghipour, H. , Taghipour, A. , Rezaei, M. and Esmaili, H. (2012) Solving the independent set problem by sticker based DNA computers. American Journal of Molecular Biology, 2, 153-158. doi: 10.4236/ajmb.2012.22017.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.